# SDR DL76S040301

- Difficulty date: April 3, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- Aircraft time: 55,038 hours, 26,644 cycles
- System (JASC): 2330 · Entertainment System
- Part: Odor
- Condition: Detected
- Location: Video Equip
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE ODOR FROM VIDEO EQUIP RACK, WHEN SHUT OFF SMOKE DISSIPATED.  RAN VCP 1 AND VCP 2 FOR 15 MINUTES EACH, NO SMOKE ODOR NOTICED.  REMOVED VCP 1 AND VCP 2 AND FOUND NO EVIDENCE OF SMOKE.  REINSTALLED VCP 1 AND VCP 2, RAN GASPER AND RECIRC FANS.  NO ODOR NOTICED.
